# SDR CALA2019112532030

- Difficulty date: November 18, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 64,787 hours, 23,403 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BS 986.5 RBL 43 HAS CORROSION AROUND FASTENER HOLE AS MARKED. [DOT 124-013] REF. AAR N/R: 99853333 REMOVED "TEE" CAP OUT OF LIMITS AT STA 986.5 LBL 38 TO RBL 50. FABRICATED "TEE" CAP AND INSTALLED STA 986.5,LBL 38 RBL 50 AS PER B-737-800 SRM 51-40-02,51-40-05,51-20-01 & EC/RA#5321-01498
